# SDR SIMA200127607

- Difficulty date: September 26, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS LEVEL 2 FINDING ON A CORROSION REPAIR ITEM.  FORWARD DIGITAL CENTER 2 INCH AFT OF COCKPIT WALL CORRODED.  BLENDED, INSPECTED AND ACCEPTED AS IS IAW EMB GS 3196/01.  (M)
